# SDR 2004F00371

- Difficulty date: July 23, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N171AL
- Make and model: Bell 206L-4
- Aircraft serial: 52064
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: A

## Discrepancy

AT 3500 AGL AND 74 PERCENT TORQUE AIRCRAFT COMPRESSOR STALLED, TORQUE FLUCTUATED AND RETURNED TO NORMAL, NOSE OF AIRCRAFT SWUNG 15 DEGREES TO THE LEFT.  AIRCRAFT POWER REDUCED AND THEN RETURNED TO CRE BASE.  MAINTENANCE REMOVED AND REPLACED ENGINE ASSEMBLY.  (M)
